MathSciNet Relay Station
MathSciNet bibliographic data
MR1266474 (95b:58038) 58E12 (49Q05 53A10)
Meeks, William H., III; White, Brian The space of minimal annuli bounded by an extremal pair of planar curves. Comm. Anal. Geom. 1 (1993), no. 3-4, 415–437.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement